MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850558
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
Customer reports: one of the nursing staff reported leaking issues with a hypodermic safety needle 25g 5/8¿ last week.
 
Additional Manufacturer Narrative
The device history record review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.A sample evaluation could not be conducted since a sample nor photograph was provided for evaluation.Without a sample to evaluate, it is not possible to confirm the reported issue or determine a root cause.All associated lot documentation was carefully reviewed; no issues or discrepancies were found related to the reported complaint.Prior to a lot¿s release, the lot must be deemed acceptable, passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, this lot was inspected for leakage at the hub.The lot met all defined acceptance requirements and was released.Current process controls are executed in accordance with product specifications to meet quality acceptance criteria.The manufacturing facility will continue to monitor the process, customer complaints and feedback notifications for any adverse trends to determine the need for additional corrective actions.

Brand Name
SAFETY NEEDLE 25 X 5 8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key16217916
Report Number1017768-2023-01041
Device Sequence Number5991727
Product Code FMI
UDI-Device Identifier10884521000575
UDI-Public10884521000575
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881850558
Device Catalogue Number8881850558
Device Lot Number22G278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer01/19/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date02/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown